MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC ON-X MITRAL HEART VALVE - 25MM; MECHANICAL HEART VALVE

ON-X LIFE TECHNOLOGIES, INC ON-X MITRAL HEART VALVE - 25MM; MECHANICAL HEART VALVE
Model Number ONXM-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/12/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The on-x 614 heart valve design fmea 940816 01 rev s thoroughly identifies the process and product hazards for approved indications.Each individual hazard is mitigated and reduced as low as possible by design and process.Post production residual risk is communicated in the product's labeling and instruction for use (ifu).Reoperation is a known complication of prosthetic valve implantation and is listed in the ifu.Without return of the valve, a specific risk cannot be identified.
 
Event or Problem Description
Implant recovery cards received indicated that patient received onxm-25 on (b)(6) 2014 which required intervention/explant on (b)(6) 2014 and replacement with another onxm-27/29 for unspecified reason.Multiple attempts to obtain additional information were made without success.

Brand Name
ON-X MITRAL HEART VALVE - 25MM
Common Device Name
MECHANICAL HEART VALVE
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC
1300 e. anderson ln.
bldg b
austin TX 78752
MDR Report Key5995262
Report Number1649833-2016-00026
Device Sequence Number85492
Product Code LWQ
UDI-Device Identifier00851788001273
UDI-Public00851788001273
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberONXM-25
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2016
Initial Report FDA Received Date10/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age14 YR